# SDR R61A201405270921

- Difficulty date: May 27, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N203WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4203
- Aircraft time: 11,735 hours, 11,366 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP HAS SEVERE DAMAGE.  MAINTENANCE FABRICATED REPAIRS IAW RD8/4-87-371, AND PERMENT REPAIR IAW RD 8/4-57-2510.
